MathSciNet Relay Station
MathSciNet bibliographic data
MR390473 35G20 (47H15)
Benilan, Philippe; Brezis, Haim; Crandall, Michael G. A semilinear equation in $L\sp{1}(R\sp{N})$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 2 (1975), no. 4, 523–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement